MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SEGURA HEMISPHERE; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION SEGURA HEMISPHERE; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063801100
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
Basket not functional upon removing from package.

Brand Name
SEGURA HEMISPHERE
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11130729
Report Number11130729
Device Sequence Number3247839
Product Code NQU
UDI-Device Identifier08714729341925
UDI-Public(01)08714729341925(17)231023(10)026238022
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/17/2020
Report Date (Section F) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063801100
Device Lot Number026238022
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/07/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight95
Date Report Sent to FDA12/17/2020